General Letters in Mathematics

Volume 1 - Issue 1 (6) | PP: 45 - 52 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.1.1.6
1299
61

Non Linear Free-Surface Flow Over a Submerged Obstacle

Abdelkrim Merzougui ,
Abdelkader Laiadi
Received Date Revised Date Accepted Date Publication Date
16/6/2016 23/7/2016 14/8/2016 30/8/2016
Abstract
Free-surface flow over a triangular obstacle is considered. The fluid is assumed to be inviscid, incompressible and the flow is assumed to be steady and irrotational. Both gravity and surface tension are included in the dynamic boundary condition. Far upstream, the flow is assumed to be uniform. The problem is solved numerically using a boundary integral equation method. The problem is solved by first deriving integro-differential equations. These equations are discretized and the resulting nonlinear algebraic equations are solved by Newton method. When surface tension and gravity are included, there are two additional parameters in the problem known as the Weber number and Froude number.


How To Cite This Article
Merzougui , A. & Laiadi , A. (2016). Non Linear Free-Surface Flow Over a Submerged Obstacle . General Letters in Mathematics, 1 (1), 45-52, DOI:10.31559/glm2016.1.1.6

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.